advertisement
Question
Posted by: Monkey | 2008/01/03

Miscarriage

Hi there,

I skipped 2 days of my oral contraceptive and started bleeding. I thought that my period had started and continued taking the contraceptive as usual. The problem is I have not stopped bleeding since. It started on christmas day and has been very heavy with alot of tissue. I had terrible cramps for the first 5 days and have been very lethargic and lazy since. I am concerned that I might be having a miscarriage and if that is the case I obviously need to see the gynae. My medical aid has run out and dont want to make an appointment if it is not necesary. Could I have possibly miscarried? The bleeding is still very heavy and lumpy and its day 10 now.

Thanks so much

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you took the Pill regularly before, it is unlikely that you would have fallen pregnant in the last 10 days. The bleeding is most likely related to the missed pills. If it is still heavy and does not settle soon though, you should see a doctor.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement